# SDR SWIA200515709

- Difficulty date: October 18, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 13,703 hours, 10,927 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control System
- Part number: 70609
- Part serial: 1271
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 5,108 hours, 4,264 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH1 INOP STATUS MSG.  ON ED2 CAME UP TWICE DURING CRUISE FLIGHT.  REPLACED HSTCU, NR 1 SLATS ENGAGE SWITCH AND STAB TRIM CONTROL PANEL REF AMM 27-41-01.  OPERATIONAL CHECK GOOD.
